# SDR G6OA200700007

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- Aircraft time: 100,532 hours, 22,091 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045502
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, J, A

## Discrepancy

AT FL 310, THE CREW HEARD A LOUD POP ON THE F/O'S SIDE.  NOTICED A MAJOR CRACK WITH SPIDER VEINS ON THE F/O'S WINDSHIELD.  CABIN ALTITUDE WAS 4000 FT.
